# SDR HEEA954814

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 214010518101
- Condition: Chafed
- Location: M/R Thrust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST WASHER CHAFED.
